# SDR FDEA201112015100

- Difficulty date: December 1, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6519645176
- Condition: Dented
- Location: Bs 1348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE DENTED AT BS 1348, STRINGER 23L TO 26L.  CUT OUT DAMAGED AREA IAW SRM 54-30-3 FIG 7.  FABRICATED DOUBLER REPAIR IAW SRM 54-30-3 FIG 7 AND 54-30-2 FIG 4.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-2.   INSTALLED COUNTERSINK WASHERS IAW SRM 51-30-8.  INSTALLED DOUBLER REPAIR  IAW SRM 54-30-3 FIG 7 REV 103.
